# SDR SWIA201437024

- Difficulty date: January 18, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 29,128 hours, 25,049 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409+128, VERTICAL POST AT RBL 18, INBD AND OTBD SIDE HAVE INDICATIONS OF A CRACK IN AFT FLANGE RADIUS APPROXIMATELY .250" LONG.  C-CHECK, REPLACED VERTICAL POST IAW REO.
